A member asked:

Ok so i was prescribed macrobid/nitrofurantoin for a bad uti . i have about 3 pills left & my discharge has been brown with a strong odor . is that normal ? & should i finish the medicine?

2 doctors weighed in across 2 answers
Dr. Donald Colantino answered

Specializes in Internal Medicine

Normal vaginal secretions are colorless &odorless. The medication may have altered the vaginal bacterial makeup of your vagina causing vaginitis. Most nonserious urinary tract infections in women clear up after 5 days of macrobid. If you've taken it for that amount of time& have no urinary tract infections you could stop it now & ask your MD or gynecologist to check you & reculture urine

Answered Nov 21, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Clarence Grim answered

Specializes in Endocrinology

OK so follow what the prescription says but suggests you have a Macrobid resistant infection. Check with your Drs. Ask about getting a culture.

Answered Nov 21, 2021

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...